# SDR R61A20110022

- Difficulty date: February 5, 2011
- Submitted: February 7, 2011
- Operation: Air carrier
- Aircraft: N805MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000018
- Aircraft time: 17,235 hours, 12,847 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AIRCRAFT WAS IN HEAVY CHECK FOUND RIGHT INBOARD CABIN SEAT TRACK CORROSION TEN AREAS.  CONTACTED EMBRAER ENGINEERING BLENDED AREAS AND FOUND AREAS TO BE WITHIN LIMITS IAW EMB ETD 2011-170/01258REV1.  AIRCRAFT OK FOR CONTINUED SERVICE.  NO AFFECTED FCS.  AIRCRAFT REMAINS IN CMH FOR COMPLETION OF HEAVY CHECK.  NO PARTS REPLACED AT THIS TIME.
